Could you suggest supplements that are not harmful and gives energy? - Online Doctor Chats
How can I help you?
I need an advice on suppliments
Sure, Please proceed.
i have been gyming..since last 2 years
am 30 year old
but i dont have stamina it seems
i find it really bad
i feel fresh post excercising
but weak too
my diet is also regular n normal
which i believe wont serve the purpose
my office is far off..so i have to walk a lot n stand a lot
leading to excersion further
so by the time i land home am tired
i wanna know
wheather I can consider any suppliments
which is not harmfull
and at the same time gives me that energy
without increasing my weight
Surely you can take supplements. But, try to take the natural supplements.
see since i have a very by schedule
I may not be able to follow proper diet
You can take multivitamins and minerals.
anything that you'd recommend
Revital is good.
am just lil scared, about its side effect
You can also try supplements for Amway, herbalife or samilabs.
Amway- Protien suppliments?
No. Amway multivitamin supplements.
is this aailable online?
or at medical stores?
Usually it is not available online. But you can google for amway distributors, who can send you the supplements.
ok and tell me something that i can have post my excercise, for stamina build up
it is extremly low
Amway , herbalife and samilabs are natural nutritional supplement producers.
i will check out at some of the medical stores
The multivitamins should take care of the extra nutrients which you require.
It can also occur if you are not getting enough rest.
ok yaa you right
fine I wil try this and let you know how it works on me
If you can supplement with the extra requirement and have a proper rest regularly, surely your stamina would get fine.
have you understood all my suggestions?
hmmm right...I will work on it
yaa...I have understood
one I have to consider this suppliments from Amway
second proper resting
Yes. You can take supplements from any natural supplements. it does not necessarily have to be Amway.
You are Welcome.
Is there anything else I can help you on?
no thank soo very much
Have a Nice Weekend!!
you too bye
Bye for now.
Related questions you may be interested in
Recent questions on
People also viewed
- Is rapid weight gain a side effect of aubagio?
- Big round spot on inner thigh
- Energy supplements for pregnant women
- Is rapid weight gain a side effect of doxepin?
- Big thighs nylons walking
- Weight lifting energy supplements
- Smashed big toe oozing under nail
- Big navel through saree
- Suggestion amway supplement for cancer
- Nutrilite supplement cancer suggestions
- Is rapid weight gain a side effect of angeliq?
- Left big toe itching meaning
- Pregnancy safe energy supplements
- Is rapid weight gain a side effect of binosto?
- Is rapid weight gain a side effect of cubicin?